Discussions By Condition: I cannot get a diagnosis.

Cad,prostate Cancer, Severe Leg Rash, Parasites

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: gofigure
  • September 9, 2008
  • 00:22 AM

My Father In Law Has Been Ill For Over A Year Now.
Here Is His Recent History:
1 Year Ago Dx With Prostate Cancer. Did Seed Tx. Clear Of Cancer Now.
1 Year Duration Of Severe "elephant-like" Skin On Legs, Very Itchy, Can't Sleep.
6 Months Post Parasite Diagnosis. Tx Multiple Times This Year (hx Of Visits To China Several Years Ago). Supposedly Clear Of Parasite(s) Now.
History Of Cad. One Month Post Triple Bypass. Had Atrialfibrulation Also. Received "shock" To Reset Rhythm. Post Bypass Sx Check-up Good.
Now (yesterday) Has Fever And Swelling In Lower Legs, Sore On Penis. Dr. Gave Lasix And Antibiotic. Dr. Says Fever Is From Sore/infection On Penis. (doesn't Sound Right To Me).
Still Very Tired, Napping For Several Hours Each Day. Color Not Good. Losing Weight. Appears Weak.
I Think That His Doctors Are Missing Something. Any Thoughts? His Dr. Sent Him To An Allergist For The Skin Condition On His Legs... I Think All His Symptoms Are Related & That Going To An Allergist Was Ridiculous. Did Not Eliminate Meds In Attempt To Determine If Skin Condition Related To Meds.
He Was A Vibrant, Active, 79 Year-old. He Is Giving Up. Any Thoughts Are Most Appreciated.

Reply Flag this Discussion

1 Replies:

  • My Father In Law Has Been Ill For Over A Year Now. Here Is His Recent History:1 Year Ago Dx With Prostate Cancer. Did Seed Tx. Clear Of Cancer Now.1 Year Duration Of Severe "elephant-like" Skin On Legs, Very Itchy, Can't Sleep.6 Months Post Parasite Diagnosis. Tx Multiple Times This Year (hx Of Visits To China Several Years Ago). Supposedly Clear Of Parasite(s) Now.History Of Cad. One Month Post Triple Bypass. Had Atrialfibrulation Also. Received "shock" To Reset Rhythm. Post Bypass Sx Check-up Good.Now (yesterday) Has Fever And Swelling In Lower Legs, Sore On Penis. Dr. Gave Lasix And Antibiotic. Dr. Says Fever Is From Sore/infection On Penis. (doesn't Sound Right To Me).Still Very Tired, Napping For Several Hours Each Day. Color Not Good. Losing Weight. Appears Weak. I Think That His Doctors Are Missing Something. Any Thoughts? His Dr. Sent Him To An Allergist For The Skin Condition On His Legs... I Think All His Symptoms Are Related & That Going To An Allergist Was Ridiculous. Did Not Eliminate Meds In Attempt To Determine If Skin Condition Related To Meds.He Was A Vibrant, Active, 79 Year-old. He Is Giving Up. Any Thoughts Are Most Appreciated. Ok sounds like a few things going on here you say "elephant skin" do you mean thickening of the skin or grayish coloring?Being he is 1 month post CABG it is very common for patients to have problems with bloodclots which can cause the tiredness and swelling and lack of color "gray or bluish,also check the infection rates for the hospital where the by/pass graft was done for hepatitis etc,also get a list of his meds and look them up online to see if any of his symptoms coincide with any of his meds,as for the sore on his penis I would say someone did a bad job inserting a foley cath causing a uti infection.By the way take him to a different hospital then where the grafts were done as them admiting any fault will be slim to none. Best regards
    simidrm 36 Replies
    • September 9, 2008
    • 03:18 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.